Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Tramadol withdrawal - HELP!

Posted by underthesky on July 25, 2012, at 15:11:54

I'm trying to come off Tramadol. I've been taking 100mg for 11 months. I am down to 75mg, but I keep getting terrible depression and withdrawals if I try to cut down further. I want to get off the stuff as quickly as possible.

A friend suggested I try and move to an antidepressant instead. Can I just stop the Tramadol on the day, and take an antidepressant the next? I don't want to wait weeks slowly reducing the dose because my depression is so bad. I feel like I cannot function each time I reduce it, and I feel very depressed and unwell.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:underthesky thread:1022113
URL: http://www.dr-bob.org/babble/20120718/msgs/1022113.html